# SDR AALA20110205MIA01

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 58,686 hours, 20,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT BETWEEN ROWS 7 THRU 15 ON RIGHT SIDE OF AIRCRAFT.  FOUND DAMAGED WIRES.  REPLACED WIRES.  OPS CHECK NORMAL.
